MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to lock wire occurred.The 90% stenosed target lesion with 10 mm in length and 2.67 mm in diameter, was located in the mildly tortuous and severely calcified left circumflex.A rotablator was selected for use.During insertion into the patient's body in dynaglide mode, it was noted that the guidewire started rotating at the rear end of the advancer.Multiple subsequent tests demonstrated the same rotation issue.Per the physician, guidewire movement occurred during rotation without initiating the brake defeat, indicating a malfunction in the mechanism which is designed to lock the guidewire.The device was simply removed and the procedure was competed with another of the same device.There were no patient complications; the patient remained stable.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event of brake failure to lock on wire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the dhr and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure as the reported events do not indicate any device damages or brake failures during unpackaging, preparation, or testing.
 
Event or Problem Description
It was reported that failure to lock wire occurred.The 90% stenosed target lesion with 10mm in length and 2.67mm in diameter, was located in the mildly tortuous and severely calcified left circumflex.A rotablator was selected for use.During insertion into the patient's body in dynaglide mode, it was noted that the guidewire started rotating at the rear end of the advancer.Multiple subsequent tests demonstrated the same rotation issue.Per the physician, guidewire movement occurred during rotation without initiating the brake defeat indicating a malfunction in the mechanism which is designed to lock the guidewire.The device was simply removed and the procedure was competed with another of the same device.There were no patient complications, the patient remained stable.

Brand Name
ROTALINK? ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24512878
Report Number2124215-2026-11986
Device Sequence Number10227464
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)270725(10)37057728
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0037057728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight60 KG